# SDR SCNA99708

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9008352
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, L1 ENTRANCE WAY EMERGENCY EXIT BATTERY PACK FAILS TO HOLD A CHARGE.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK IAW B727 MM 335002.  OPERATIONS CHECK GOOD IAW 335000.
